# SDR GLBA20110927F

- Difficulty date: September 26, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 29,599 hours, 41,445 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE DOOR HANDLE ON THE FWD RT EMERGENCY EXIT DOOR APPEARS TO BE RECESSED.  MX RESECURED THE EMER EXIT DOOR IAW BMM 52-20-00, OK FOR SERVICE.
